MAUDE Adverse Event Report: SPECTRANETICS CORPORATION LLD E LEAD LOCKING DEVICE; STYLET, CATHETER

SPECTRANETICS CORPORATION LLD E LEAD LOCKING DEVICE; STYLET, CATHETER
Model Number 518-039
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2) patient date of birth - not available from facility.A3b) patient gender - not available from facility.A4) patient weight - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.H3) a portion of the device was discarded, and a portion remained within the patient, thus no product investigation could be performed.H6) lld cut/cap is a known risk of complication with use of the lld.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) lead due upgrade.A spectranetics lld e lead locking device (lld e) was inserted into the lead to provide traction.Beginning with a spectranetics tightrail rotating dilator sheath, advancement was made to the subclavian and slight calcification was encountered.However, once past the point of the occlusion, the decision was made to abandon the procedure as it was too risky to continue.Attempts to unlock the lld e were unsuccessful; therefore, the rv lead, along with the lld e, were cut/capped and remained in the patient.The patient survived the procedure.This report captures the lld e within the rv lead, which was cut/capped and remained in the patient.

Brand Name
LLD E LEAD LOCKING DEVICE
Common Device Name
STYLET, CATHETER
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key24585986
Report Number3007284006-2026-00082
Device Sequence Number21451218
Product Code DRB
UDI-Device Identifier00813132023058
UDI-Public(01)00813132023058(17)271119(10)0303638205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number518-039
Device Catalogue Number518-039
Device Lot Number0303638205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC 0184 RV ICD LEAD.; SPECTRANETICS TIGHTRAIL DILATOR SHEATH.
Patient Age82 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite